# SDR 2007UALA02839

- Difficulty date: July 25, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 45,486 hours, 6,978 cycles
- Engine: Pwa PW4090
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

FA'S REPORTED FAINT ELECTRICAL ODOR IN CABIN.  ODOR MAINLY NOTED BY FIRST CLASS GALLEY TO BUSINESS CLASS AREA.  CREW NOTED UPPER RECIRC FAN STATUS MSG.  [08-21-07]  FOUND FWD UPPER RECIRC FAN C-B POPPED. :REPLACED UPPER RECIRC FAN PER MM 21-25-01.  ALSO, REPLACED FILTERS.  ACCOMPLISHED LEAK CHK AND OP CHECKED OK FOR SERVICE.
